MAUDE Adverse Event Report: CARDINAL HEALTH 200 MEDI-TRACE 100 PK 1000 CA; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 200 MEDI-TRACE 100 PK 1000 CA; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 31050522
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Asthma (1726)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer report an allergic reaction to ecg electrodes that caused an anaphylactic reaction, asthma attack and hives after a sleep study.
 
Additional Manufacturer Narrative
A review of the device history record was not completed as the lot number was unknown.All device history records are reviewed and approved by quality prior to release of product.Because there was no lot number, therefore a date of manufacture could not be determined.A sample was not received with this complaint therefore, it is not possible to confirm the reported condition.From a root cause analysis perspective, the cause of the skin irritation it is most likely attributed to skin preparation, skin condition or specific skin sensitivities.It can also be caused by repeated placement of the electrodes in the same position which can irritate the skin.Biocompatibility testing is performed in accordance with iso 10993-1 and gel was found to be non-cytotoxic, non-irritating and non-sensitizing.The results of the manufacturing facility investigation were unable to confirm an exact root cause associated with the manufacture of product which would have contributed to the reported condition.Since this complaint is unconfirmed, no complaint trend exists and a specific root cause for the occurrence cannot be identified, no corrective action is required at this time.This complaint will be recorded for tracking and trending purposes.

Brand Name
200 MEDI-TRACE 100 PK 1000 CA
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA  K7G 2Y7
Manufacturer (Section G)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA   K7G 2Y7
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12741189
Report Number9681860-2021-00524
Device Sequence Number4099827
Product Code DRX
UDI-Device Identifier20884527007926
UDI-Public20884527007926
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number31050522
Device Catalogue Number31050522
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown